Alert archive / Nebraska / Special Weather Statements in 2014

Special Weather Statement, NWS Cheyenne, WY

August 9, 2014Box Butte County, Nebraska

NWS Cheyenne, WY issued this special weather statement at Aug 9, 2014, 5:39 PM MDT for Box Butte County, Nebraska. It was in force for 21 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2014, 5:39 PM MDT (23:39 UTC)
Expired
Aug 9, 2014, 6:00 PM MDT
In force
21 min
Issued by
NWS Cheyenne, WY

County Box Butte County, NE

The radar

The North Platte radar (KLNX), 183 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Rapid City, SD (KRAP), launched 12:00Z, 11.7 hours before the alert went out and 213 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 12:00Z on 2014-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 12:00Z on 2014-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1584 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
12 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

142 
WWUS85 KCYS 092339
SPSCYS

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT SAT AUG 9 2014

NEZ003-100000-
BOX BUTTE NE-
539 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX BUTTE COUNTY UNTIL
600 PM MDT...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT 
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHWAY 385 NORTH OF BEREA...
  HIGHWAY 87 NORTHEAST OF ALLIANCE...
  WILD HORSE BUTTE...

&&

LAT...LON 4203 10271 4228 10308 4240 10294 4232 10274
      4210 10274 4210 10270 4209 10269 4203 10269
TIME...MOT...LOC 2337Z 310DEG 25KT 4227 10293

$$

HAHN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this special weather statement went out at Aug 9, 5:20 PM MDT, 19 minutes earlier.

Area forecast discussion, Aug 9, 5:20 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
520 PM MDT SAT AUG 9 2014

.SHORT TERM...(THIS EVENING THROUGH MONDAY NIGHT)
ISSUED AT 303 PM MDT SAT AUG 9 2014

STORMS ARE A LITTLE LESS WIDESPREAD THIS AFTN WITH THE EXCEPTION OF
THE NORTHERN HALF OF THE PANHANDLE.  WEAK SHORTWAVE IS CURRENTLY
MOVING OVER THE CWA WITH THE SFC TROUGH JUST TO THE EAST OF THE
CWA.  AS A RESULT...SFC WINDS ARE NORTH-TO-NORTHWEST OVER MUCH OF
THE CWA WITH A WEAK FRONT PASSING THROUGH.  THESE WINDS HAVE BEEN
BREEZY AT TIMES WITH GUSTS TO 25-30 KTS.  BEST SHOT AT STRONGER
STORMS THRU THE AFTN WILL BE TO THE NORTH OF THE NORTH PLATTE VALLEY
ACROSS THE NEBRASKA PANHANDLE.  WHILE THE SOUTHERN PANHANDLE IS
DRIER (DEWPOINTS IN THE MID 40S)...LOCATIONS OVER THE NORTHERN
PANHANDLE ARE SEEING DEWPOINTS IN THE 55-50F RANGE.  THE SPC
MESOANALYSIS SHOWS MLCAPES OF 1250-1500 OVER DAWES AND SIOUX
COUNTIES...HOWEVER THE MAIN LIMITING FACTOR FOR A GREATER SVR THREAT
WILL BE THE LACK OF SHEAR (BULK SHEAR IS ONLY 20-25 KTS).  KEPT
SMALL HAIL IN THE FCST THROUGH THE AFTN FOR THE NORTHERN PANHANDLE
ESPECIALLY SINCE THE HRRR HAS BEEN CONSISTENTLY SHOWING STRONGER
STORMS OVER THIS AREA.  STORMS COULD LINGER OVER THE PANHANDLE
THROUGH THE LATE EVENING AND THEN TAPER OFF THEREAFTER.

NORTHERLY WINDS WILL CONTINUE ACROSS THE PLAINS THROUGH THE NIGHT
WITH SFC PRESSURES RISING OVER THE CWA.  WINDS WILL TURN EASTERLY BY
SUN AFTN WITH CONVERGENCE INCREASING OVER THE SOUTHERN LARAMIE
RANGE.  THE MAIN MODEL TREND OVER THE PAST DAY IS TO SHOW LESS
INSTABILITY AND QPF ALONG THE SOUTHERN LARAMIE RANGE DURING THE
AFTN.  APPEARS MORE AND MORE THAT NORTHERN COLORADO WILL SEE MUCH OF
THE STORM ACTIVITY...SO LOWERED POPS IN AREAS NEAR THE COLORADO
BORDER.  TEMPS WILL BE ABOUT 5 DEGREES COOLER IN THE POST FRONTAL
AIRMASS.  SUBTROPICAL HIGH CENTER SHIFTS WESTWARD TOWARD THE FOUR
CORNERS REGION BY MON WITH HEIGHTS RISING AND MONSOONAL MOISTURE
BEING SHUNTED WELL TO THE SOUTH AND WEST OF WY.  WILL BE HARD
PRESSED TO GET MUCH MORE THAN ISOLATED STORM DEVELOPMENT IN THIS
TYPE OF PATTERN...WITH THE BEST CHANCES OVER THE HIGHER TERRAIN OF
SOUTHEAST WY.

.LONG TERM...(TUESDAY THROUGH SATURDAY)
ISSUED AT 330 PM MDT SAT AUG 9 2014

12Z MEDIUM RANGE MODEL GUIDANCE PROGS A STOUT UPPER RIDGE ALONG
THE FRONT RANGE TUESDAY TRANSLATING EAST THROUGH THE HIGH PLAINS
WEDNESDAY...AND EASTERN GREAT PLAINS THURSDAY. MEANWHILE...A UPPER
TROUGH ENTERS THE GREAT BASIN EARLY IN THE PERIOD...THEN LIFTS
NORTHEAST ACROSS THE NORTHERN ROCKY MOUNTAINS BY WEEK/S END. THE
ECMWF DEVELOPS A DOUBLE-BARREL LOW WHEREAS THE GFS MAINTAINS A
POSITIVE OPEN TROUGH WITH ITS MERIDIONAL AXIS ALONG THE FRONT RANGE.

A SURFACE RIDGE WILL BE SITUATED OVER THE NORTHERN/CENTRAL GREAT
PLAINS TUESDAY WITH A STATIONARY FRONT DRAPED OVER SOUTHEAST WY
AND EASTERN CO. WITH THE UPPER RIDGE AXIS OVER THE FRONT RANGE...
MUCH OF THE SUBTROPICAL MOISTURE WILL BE CONFINED SOUTH AND WEST
OF THE CWA. ISOLATED DIURNAL CONVECTION WILL BE POSSIBLE ALONG
AND WEST OF THE LARAMIE RANGE. AS THE RIDGE DRIFTS EAST TOWARD
THE HIGH PLAINS WEDNESDAY...SOUTHWEST FLOW ALOFT WILL TRANSPORT
MORE SUBTROPICAL MOISTURE INTO THE REGION WITH MORE SCATTERED
CONVECTION. A SHORTWAVE LIFTING NORTHEAST ACROSS EASTERN WY/CO
WILL LIKELY KEEP CONVECTION GOING INTO THE OVERNIGHT HOURS.
CONVECTIVE COVERAGE WILL BE MORE ISOLATED AND DIURNAL IN NATURE
THURSDAY AS FORCING WILL BE EAST OF THE CWA AND SUBTROPICAL
MOISTURE NOT AS PREVALENT AS THE FLOW ALOFT BECOMES MORE WESTERLY.
THE GFS LOOKS OVERDONE WITH QPF GIVEN THE ABOVE SCENARIO AND
LEANED CLOSER TO THE ECMWF. ANOTHER SHORTWAVE TROUGH WILL IMPACT
THE CWA FRIDAY/FRIDAY NIGHT WITH SLIGHTLY BETTER COVERAGE OF
CONVECTION. SATURDAY WILL TREND DRIER IN THE WAKE OF THE WAVE
WITH WEST-NORTHWEST FLOW ALOFT. COULD SEE ISOLATED DIURNAL
CONVECTION OVER WESTERN NEBRASKA WITH MARGINAL INSTABILITY AND
MOISTURE.

TEMPERATURES WILL AVERAGE 5 TO 10 DEGREES WARMER THAN NORMAL FOR
TUESDAY AND WEDNESDAY...THEN GRADUALLY COOL CLOSER TO SEASONAL
NORMAL BY THE WEEKEND.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 520 PM MDT SAT AUG 9 2014

EXPECT VFR OUTSIDE CONVECTIVE ACTIVITY WHERE MVFR VSBYS LIKELY.
ISOLD SHOWERS AND TSTRMS OVER SE WY EARLY THIS EVENING WITH MORE
WIDESPREAD TSTMS OVER THE THE NEB PANHANDLE.  ACTIVITY SHOULD
DISSIPATE/MOVE OUT OF THE AREA BY MID-EVENING.

&&

.FIRE WEATHER...
ISSUED AT 303 PM MDT SAT AUG 9 2014

AFTERNOON SHOWERS AND THUNDERSTORMS WILL BECOME MORE ISOLATED ON
SUNDAY AND INTO EARLY NEXT WEEK AS MONSOONAL MOISTURE GETS PUSHED
SOUTH OF THE REGION. TEMPERATURES ON SUNDAY WILL BE SLIGHTLY BELOW
NORMAL AS A COLD FRONT PUSHES ACROSS THE REGION TONIGHT. A WARMUP
WILL BEGIN ON MONDAY AND CONTINUE INTO MIDWEEK. MINIMUM HUMIDITY
VALUES WILL DROP TO AROUND 20-25 PERCENT ACROSS AREAS TO THE WEST OF
THE LARAMIE RANGE ON MONDAY AND TUESDAY AFTERNOONS.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...FINCH
LONG TERM...JAMSKI
AVIATION...JAMSKI
FIRE WEATHER...FINCH
Hazardous weather outlook, Aug 9, 11:29 AM MDT, 6 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1129 AM MDT SAT AUG 9 2014

WYZ101-103>107-109>119-101730-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1129 AM MDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS CAN BE EXPECTED
THIS AFTERNOON INTO EARLY THIS EVENING. SEVERE THUNDERSTORMS ARE
NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED SHOWERS AND THUNDERSTORMS ARE POSSIBLE MAINLY OVER THE
MOUNTAINS OF SOUTHEAST WYOMING AND NEARBY LOCATIONS SUNDAY THROUGH
TUESDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-108-101730-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-GOSHEN COUNTY-
1129 AM MDT SAT AUG 9 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND EAST CENTRAL WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL AGAIN DEVELOP ACROSS THE
NEBRASKA PANHANDLE AND INTO EAST CENTRAL WYOMING THIS AFTERNOON
AND CONTINUE INTO THE EVENING HOURS. SMALL HAIL AND GUSTY WINDS
ARE EXPECTED TO OCCUR WITH SOME OF THE STRONGER THUNDERSTORMS.
THERE IS A SMALL CHANCE FOR A FEW SEVERE THUNDERSTORMS OVER THE
NEBRASKA PANHANDLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

FINCH

In the hours before

Special weather statement, Aug 9, 4:19 PM MDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
419 PM MDT SAT AUG 9 2014

NEZ019>021-092300-
BANNER NE-MORRILL NE-SCOTTS BLUFF NE-
419 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCOTTS BLUFF...EXTREME
WESTERN MORRILL AND NORTHEASTERN BANNER COUNTIES UNTIL 500 PM MDT...

AT 418 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
WESTERN NEBRASKA REGIONAL AIRPORT...OR 2 MILES NORTHEAST
SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  MINATARE...
  BAYARD...
  MELBETA...
  MCGREW...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4178 10328 4163 10352 4189 10367 4195 10357
TIME...MOT...LOC 2219Z 324DEG 17KT 4187 10360

HAHN
Special weather statement, Aug 9, 4:22 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
422 PM MDT SAT AUG 9 2014

NEZ003-019-021-096-092300-
BOX BUTTE NE-MORRILL NE-SCOTTS BLUFF NE-SOUTH SIOUX NE-
422 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX...
EXTREME NORTHEASTERN SCOTTS BLUFF...NORTHWESTERN MORRILL AND
SOUTHWESTERN BOX BUTTE COUNTIES UNTIL 500 PM MDT...

AT 418 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF KILPATRICK LAKE...OR 19
MILES NORTHEAST OF SCOTTSBLUFF...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN SCOTTS BLUFF...EXTREME
SOUTHWESTERN BOX BUTTE AND NORTHWESTERN MORRILL COUNTIES.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4196 10304 4179 10326 4207 10345 4210 10338
TIME...MOT...LOC 2222Z 324DEG 17KT 4203 10337

HAHN
Special weather statement, Aug 9, 4:47 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
447 PM MDT SAT AUG 9 2014

NEZ020-021-092315-
BANNER NE-MORRILL NE-
447 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN MORRILL AND
NORTHEASTERN BANNER COUNTIES UNTIL 515 PM MDT...

AT 444 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 15 MILES SOUTHEAST OF SCOTTSBLUFF...MOVING
SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

THIS STORM WILL BE NEAR...
THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD AROUND 500 PM
MDT.
REDINGTON AROUND 515 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4162 10319 4144 10337 4160 10357 4170 10348
TIME...MOT...LOC 2247Z 306DEG 13KT 4166 10352

HAHN
Special weather statement, Aug 9, 4:52 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
452 PM MDT SAT AUG 9 2014

NEZ003-096-092315-
BOX BUTTE NE-SOUTH SIOUX NE-
452 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN SIOUX AND
SOUTHERN BOX BUTTE COUNTIES UNTIL 515 PM MDT...

AT 448 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 22 MILES NORTHEAST OF SCOTTSBLUFF...MOVING
SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
KILPATRICK LAKE AROUND 510 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4211 10300 4200 10301 4201 10332 4210 10345
      4223 10344
TIME...MOT...LOC 2252Z 300DEG 19KT 4212 10339

HAHN
Special weather statement, Aug 9, 5:03 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
503 PM MDT SAT AUG 9 2014

NEZ002-003-092330-
BOX BUTTE NE-DAWES NE-
503 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWES AND NORTHERN BOX
BUTTE COUNTIES UNTIL 530 PM MDT...

AT 502 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BOX BUTTE CAMPGROUND...OR 27 MILES NORTHWEST
OF ALLIANCE...MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

THIS STORM WILL BE NEAR...
HEMINGFORD AROUND 520 PM MDT.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

&&

LAT...LON 4234 10282 4222 10303 4244 10326 4252 10315
TIME...MOT...LOC 2303Z 317DEG 23KT 4244 10314

HAHN
Special weather statement, Aug 9, 5:39 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT SAT AUG 9 2014

NEZ003-100000-
BOX BUTTE NE-
539 PM MDT SAT AUG 9 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN BOX BUTTE COUNTY UNTIL
600 PM MDT...

AT 533 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 14 MILES NORTH OF ALLIANCE...MOVING SOUTHEAST AT
25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HIGHWAY 385 NORTH OF BEREA...
  HIGHWAY 87 NORTHEAST OF ALLIANCE...
  WILD HORSE BUTTE...

&&

LAT...LON 4203 10271 4228 10308 4240 10294 4232 10274
      4210 10274 4210 10270 4209 10269 4203 10269
TIME...MOT...LOC 2337Z 310DEG 25KT 4227 10293

HAHN

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 9, 1:50 AM MDTSpecial Weather StatementCYS55 min
Aug 8, 6:33 PM MDTSpecial Weather StatementCYSBox Butte42 min
Aug 8, 6:34 PM MDTSevere Thunderstorm WarningCYSBox Butte, Dawes, Sioux41 min
Aug 9, 3:46 PM MDTSpecial Weather StatementCYSSioux29 min
Aug 9, 4:19 PM MDTSpecial Weather StatementCYSScotts Bluff41 min
Aug 9, 4:22 PM MDTSpecial Weather StatementCYSMorrill38 min
Aug 9, 4:25 PM MDTSevere Thunderstorm WarningCYSBox Butte, Morrill20 min
Aug 9, 4:47 PM MDTSpecial Weather StatementCYSBanner28 min
Aug 9, 4:52 PM MDTSpecial Weather StatementCYSBox Butte23 min
Aug 9, 5:03 PM MDTSpecial Weather StatementCYSBox Butte27 min

Nearby

Special Weather Statements in Nebraska, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.